Sergey Mihailovich
  Dr. Dobrovol`skii is the Associate Professor of the Omsk State University.

S.M.Dobrovol`skii graduated from the Mathematical Department of the Omsk State Pedagogical Institute in 1975.

His basic scientific interests are concentrated on the theory of dynamic systems, the theory of stability, the expert`s systems.
Main publications:
  1. V.M.Gichev, S.M.Dobrovol`skii. On some characteristic properties of the Bloh`s functions.
// Siberian Math. J., 1987, v.28, N1.
2. S.M.Dobrovol`skii, A.S.Kotyurgina and R.K.Romanovskii. Method of Lyapunov`s functions for almost-periodic systems.
// Math. Notes. 1992, v.52, 6, p.10-14.
3. S.M.Dobrovol`skii, R.K.Romanovskii. Stability of solutions of linear systems with almost-periodic matrix.
// Math. Notes. 1997, v.62, 1, p.151-153.

Dobrovol`skii was born in 07/05/1954.
Hobby: fantastics.
Pet: cat.


Chair of Mathematical Analysis
Department of Mathematics
Omsk State University
644077 Omsk, RUSSIA